# SDR DL76G030606

- Difficulty date: July 3, 2003
- Submitted: August 4, 2003
- Operation: Air carrier
- Aircraft: N394DL
- Make and model: Boeing 767324
- Aircraft serial: 27394
- Aircraft time: 28,864 hours, 6,158 cycles
- Engine: Ge CF680
- Engine time: 14,157 hours, 2,347 cycles
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Tube
- Condition: Loose
- Location: Nr 2 Engine
- Part time: 14,157 hours, 2,347 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: K
- Precautionary procedure: E

## Discrepancy

ON DEPARTURE,  RIGHT ENGINE OIL PRESSURE AND QTY WENT TO ZERO. FOUND SHROUD B-NUT ON NBR 6 BEARING SCAV SUPPLY TUBE LOOSE - SECURED SAME - LIMITS FOR LOSS OF OIL PSI NOT EXCEEDED  IAW PIREP AND MTC OBSERVANCE - C/W REQD INSPN IAW AMM 72-00-00- LK AND OPS CK GD   ETOPS CATEGORY 'B': DIVERSION OR TURNBACK.
